# SDR WX0A070839

- Difficulty date: May 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE DEPLANING, CABIN FILLED WITH SMOKE, ALL PASSENGERS AND CREW TAKEN OFF PLANE.  SHUT OFF ELECTRICAL ON PLANE. DURING WALK AROUND FOUND PUDDLE OF HYDRAULIC FLUID FROM REVERSER ACCESS PANEL. FOUND RETURN LINE LEAKING AT THRUST REVERSER LEFT CONTROL VALVE.  TIGHTENED SAME.  LEAK CHECK OK PER AMM 29-10-00.  DEPLOYED LEFT THRUST REVERSER CHECKS OK PER AMM 78-30-01.  REPLACED WATER SEPARATOR BAGS IAW AMM 21-20-02 AND CHECKED AIR CONDITIONING SYSTEM.  CHECKS GOOD IAW 21-50-00.  ALL WORK DONE IAW MAINTENANCE PROCEDURES AND OPS CHECKS GOOD IAW 21-00-00, AIRCRAFT RETURNED TO SERVICE.
